Conjugate priors for exponential-type processes with random initial conditions

Volume 22 / 1994

Ryszard Magiera Applicationes Mathematicae 22 (1994), 321-330 DOI: 10.4064/am-22-3-321-330

Abstract

The family of proper conjugate priors is characterized in a general exponential model for stochastic processes which may start from a random state and/or time.

Authors

  • Ryszard Magiera

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image